# SDR WTAA960076

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 89737526
- Condition: Out Of Adjust
- Location: Lt/Rt Eng
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SMF - BOTH ENGINE REPORTED TO NOT DEVELOP RATED POWER AT 14,000 FEET DURING CLIMB.  ENGINES REPORTED POWER LEVER LIMITED.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE ACCOMPLISHED ENGINE GROUND RUN AND FOUND BOTH ENGINES TO OBTAIN REQUIRED POWER.  ACCOMPLISHED PRECAUTIONARY ADJUSTMENT TO MAX FUEL FLOW OF BOTH ENGINES.  AIRCRAFT RETURNED TO SERVICE.  (M)
